Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Bowen-Ruelle measures for certain piecewise hyperbolic maps


Author: Lai-Sang Young
Journal: Trans. Amer. Math. Soc. 287 (1985), 41-48
MSC: Primary 58F11
DOI: https://doi.org/10.1090/S0002-9947-1985-0766205-1
MathSciNet review: 766205
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a class of piecewise $ {C^2}$ Lozi-like maps and prove the existence of invariant measures with absolutely continuous conditional measures on unstable manifolds


References [Enhancements On Off] (What's this?)

  • [B] R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Math., vol. 47, Springer, Berlin and New York, 1975. MR 0442989 (56:1364)
  • [CL] P. Collet and Y. Levy, Ergodic properties of the Lozi mappings, Comm. Math. Phys. 93 (1984), 461-482. MR 763754 (86d:58067)
  • [KS] A. Katok and J. M. Strelcyn, Invariant manifolds for smooth maps with singularities, Part I: Existence (preprint).
  • [LS] F. Ledrappier and J. M. Strelcyn, A proof of the estimation from below in Pesin entropy formula, J. Ergodic Theory and Dynam. Syst. (to appear). MR 693976 (85f:58070)
  • [LY] A. Lasota and J. Yorke, On the existence of invariant measures for piecewise monotonic transformations, Trans. Amer. Math. Soc. 186 (1973), 481-488. MR 0335758 (49:538)
  • [M] M. Misiurewicz, Strange attractors for the Lozi mappings, Proc. N.Y. Acad. Sci. (1980), 348-358. MR 612833 (83e:58070)
  • [P] Ja. Pesin, Characteristic Lyapunov exponents and smooth ergodic theory, Russian Math. Surveys 32 (1977), 55-114. MR 0466791 (57:6667)
  • [S] Ya. G. Sinai, Markov partitions and $ C$-diffeomorphisms, Functional Anal. Appl. 2 (1968), 61-82.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F11

Retrieve articles in all journals with MSC: 58F11


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0766205-1
Keywords: Hyperbolicity, unstable manifolds, invariant measures
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society